# SDR UPS99530675

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 121N782012
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT, RADOME DAMAGED FROM BIRD STRIKE EXCEEDS LIMITS.  REMOVED AND REPLACED RADOME PER MM 53-12-01 PAGE 201 (P/N 4910-400), (S/N 393NF) ON, (P/N 121N 7820-12), (S/N 150) OFF.
